Volume 13, issue 1 (2013)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 20
Issue 2, 531–1072
Issue 1, 1–529

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

Author Index
The Journal
About the Journal
Editorial Board
Subscriptions
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
To Appear
 
Other MSP Journals
On the Turaev–Viro endomorphism and the colored Jones polynomial

Xuanting Cai and Patrick M Gilmer

Algebraic & Geometric Topology 13 (2013) 375–408
Bibliography
1 H Abchir, C Blanchet, On the computation of the Turaev–Viro module of a knot, J. Knot Theory Ramifications 7 (1998) 843 MR1654629
2 C Blanchet, N Habegger, G Masbaum, P Vogel, Three–manifold invariants derived from the Kauffman bracket, Topology 31 (1992) 685 MR1191373
3 C Blanchet, N Habegger, G Masbaum, P Vogel, Topological quantum field theories derived from the Kauffman bracket, Topology 34 (1995) 883 MR1362791
4 M Boyle, D Handelman, Algebraic shift equivalence and primitive matrices, Trans. Amer. Math. Soc. 336 (1993) 121 MR1102219
5 J C Cha, C Livingston, KnotInfo : Table of knot invariants (2012)
6 P M Gilmer, Invariants for one–dimensional cohomology classes arising from TQFT, Topology Appl. 75 (1997) 217 MR1430088
7 P M Gilmer, Turaev–Viro modules of satellite knots, from: "KNOTS ’96" (editor S Suzuki), World Scientific (1997) 337 MR1664973
8 P M Gilmer, Topological quantum field theory and strong shift equivalence, Canad. Math. Bull. 42 (1999) 190 MR1692009
9 P M Gilmer, Integrality for TQFTs, Duke Math. J. 125 (2004) 389 MR2096678
10 P M Gilmer, Maslov index, lagrangians, mapping class groups and TQFT, preprint (2011) arXiv:0912.4706v3
11 P M Gilmer, G Masbaum, Integral lattices in TQFT, Ann. Sci. École Norm. Sup. 40 (2007) 815 MR2382862
12 L H Kauffman, S L Lins, Temperley–Lieb recoupling theory and invariants of 3–manifolds, 134, Princeton Univ. Press (1994) MR1280463
13 R Kirby, A calculus for framed links in S3, Invent. Math. 45 (1978) 35 MR0467753
14 W B R Lickorish, The skein method for three–manifold invariants, J. Knot Theory Ramifications 2 (1993) 171 MR1227009
15 W B R Lickorish, An introduction to knot theory, 175, Springer (1997) MR1472978
16 D Lind, B Marcus, An introduction to symbolic dynamics and coding, Cambridge Univ. Press (1995) MR1369092
17 G Masbaum, P Vogel, 3–valent graphs and the Kauffman bracket, Pacific J. Math. 164 (1994) 361 MR1272656
18 T Ohtsuki, Equivariant quantum invariants of the infinite cyclic covers of knot complements, from: "Intelligence of low dimensional topology 2006" (editors J S Carter, S Kamada, L H Kauffman, A Kawauchi, T Kohno), Ser. Knots Everything 40, World Scientific (2007) 253 MR2371733
19 T Ohtsuki, Invariants of knots derived from equivariant linking matrices of their surgery presentations, Internat. J. Math. 20 (2009) 883 MR2548403
20 D Rolfsen, A surgical view of Alexander’s polynomial, from: "Geometric topology" (editors L C Glaser, T B Rushing), Lecture Notes in Math 438, Springer (1975) 415 MR0391070
21 V G Turaev, Quantum invariants of knots and 3–manifolds, 18, Walter de Gruyter (2010) MR2654259
22 V Turaev, O Viro, Lecture by Viro at conference on quantum topology (1993)
23 O Viro, Elevating link homology theories and TQFT’es via infinite cyclic coverings, Lecture notes (2011)
24 O Viro, Personal communication (2011)
25 J B Wagoner, Strong shift equivalence theory and the shift equivalence problem, Bull. Amer. Math. Soc. 36 (1999) 271 MR1688990
26 K Walker, Topological quantum field theories and minimal genus surfaces (1990)
27 K Walker, On Witten’s 3–manifold invariants, Preliminary version (1991)
28 C T C Wall, Non–additivity of the signature, Invent. Math. 7 (1969) 269 MR0246311